# SDR AALA202503258791

- Difficulty date: March 21, 2025
- Submitted: March 25, 2025
- Operation: Air carrier
- Aircraft: N981NN
- Make and model: Boeing 737823
- Aircraft serial: 31230
- Aircraft time: 26,836 hours, 11,370 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND MIDDLE CABIN AISLE EMERGENCY LIGHT OUT. REMOVED AND REPLACED M1695 BATTERY (AALA202503258791) AND POWER SUPPLY (AALA2025032586910. OPERTIONAL CHECK GOOD. PER AMM 33-5 1-06.
